# SDR CA111117010

- Difficulty date: November 15, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Beech 1900D
- Aircraft time: 8,961 hours
- Engine: Pwa PT6A67D
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 3040760
- Condition: Unserviceable
- Location: Fuel Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: R
- Precautionary procedure: E

## Discrepancy

(CAN) LT ENGINE NOT GOING PAST 30 PERCENT NG ON START. THIS WAS AN INTERMITTENT SNAG ON FIRST START OF DAY WOULD BE DIFFICULT TO START THEN WOULD HAVE NO ISSUES.  AFTER SOME TROUBLESHOOTING THAT DID NOT FIX THE ISSUE, THE LT ENGINE HIGH PRESSURE FUEL PUMP WAS REPLACED, WHICH SOLVED THIS ISSUE. ON VISUAL INSPECTION OF THE PUMP GAVE NO INDICATIONS OF AN ISSUE.
